科学研究
报告题目:

Exponential stabilization on infinite dimensional system with impulse controls

报告人:

闫奇姝 博士 (河北工业大学)

报告时间:

报告地点:

腾讯会议ID: 617 210 084

报告摘要:

This talk concerns the exponential stabilization on infinite dimensional system with impulse controls, where impulse instants appear periodically. The first main result shows that exponential stabilizability of the control system with a periodic feedback law is equivalent to one kind of weak observability inequalities. The second main result presents that, in the setting of a discrete LQ problem, the exponential stabilizability of control system with a periodic feedback law is equivalent to the solvability of an algebraic Riccati-type equation which was built up in [Qin, Wang and Yu, SIAM J. Control Optim., 59 (2021), pp. 1136-1160] for finite dimensional systems. As an application, a sufficient and necessary condition for the exponential stabilization of an impulse controlled system governed by coupled heat equations is given.

Baidu
sogou